# SDR 02FDEA00717

- Difficulty date: September 23, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310
- Aircraft serial: 230
- Aircraft time: 29,720 hours, 26,232 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: A55177561
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L&R HORIZ STAB UPR & LWR CHORDS OF SPAR CORRODED ENTIRE LENGTH.  R&R CHORD PER SRM 55-11-21.
